About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 310369, 19 pages
http://dx.doi.org/10.1155/2012/310369
Research Article

Vectorial Ekeland Variational Principles and Inclusion Problems in Cone Quasi-Uniform Spaces

1School of Mathematical Science, Xuzhou Normal University, Xuzhou 221116, China
2Department of Mathematics and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 2 December 2011; Revised 23 February 2012; Accepted 5 March 2012

Academic Editor: D. O'Regan

Copyright © 2012 Jiang Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, no. 2, pp. 324–353, 1974. View at Scopus
  2. Q. H. Ansari, “Vectorial form of Ekeland-type variational principle with applications to vector equilibrium problems and fixed point theory,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 561–575, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Araya, “Ekeland's variational principle and its equivalent theorems in vector optimization,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 9–16, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. M. Bednarczuk and M. J. Przybyła, “The vector-valued variational principle in Banach spaces ordered by cones with nonempty interiors,” SIAM Journal on Optimization, vol. 18, no. 3, pp. 907–913, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Bianchi, G. Kassay, and R. Pini, “Ekeland's principle for vector equilibrium problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1454–1464, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S.-S. Chang, Y. J. Cho, and J. K. Kim, “Ekeland's variational principle and Caristi's coincidence theorem for set-valued mappings in probabilistic metric spaces,” Periodica Mathematica Hungarica, vol. 33, no. 2, pp. 83–92, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S.-S. Chang, Y. J. Cho, and S. M. Kang, Nonlinear Operator Theory in Probabilistic Metric Space, Nova Science Publishers, Huntington, NY, USA, 2001.
  8. G.-Y. Chen, X. Q. Yang, and H. Yu, “Vector Ekeland's variational principle in an F-type topological space,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 471–478, 2008. View at Publisher · View at Google Scholar
  9. C. Finet, L. Quarta, and C. Troestler, “Vector-valued variational principles,” Nonlinear Analysis: Theory, Methods & Applications, vol. 52, no. 1, pp. 197–218, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Göpfert, C. Tammer, and C. Zălinescu, “On the vectorial Ekeland's variational principle and minimal points in product spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 7, pp. 909–922, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. Isac, “Nuclear cones in product spaces, Pareto efficiency and Ekeland-type variational principles in locally convex spaces,” Optimization, vol. 53, no. 3, pp. 253–268, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. S. Jung, S. S. Chang, Y. J. Cho, B. S. Lee, and S. M. Kang, “Common fixed point theorems and variational principle in generating spaces of quasi-metric family,” Fuzzy Sets and Systems, vol. 102, no. 2, pp. 315–325, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. S. Jung, Y. J. Cho, S. M. Kang, and S.-S. Chang, “Coincidence theorems for set-valued mappings and Ekeland's variational principle in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 79, no. 2, pp. 239–250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J.-H. Qiu, “A generalized Ekeland vector variational principle and its applications in optimization,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4705–4717, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K. Włodarczyk and R. Plebaniak, “Maximality principle and general results of Ekeland and Caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2010, Article ID 175453, 35 pages, 2010. View at Zentralblatt MATH
  16. J. Zhu and S. J. Li, “Generalization of ordering principles and applications,” Journal of Optimization Theory and Applications, vol. 132, no. 3, pp. 493–507, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. Zhu, C. K. Zhong, and Y. J. Cho, “Generalized variational principle and vector optimization,” Journal of Optimization Theory and Applications, vol. 106, no. 1, pp. 201–217, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L.-J. Lin, “Systems of generalized quasivariational inclusions problems with applications to variational analysis and optimization problems,” Journal of Global Optimization, vol. 38, no. 1, pp. 21–39, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. L.-J. Lin, “Variational inclusions problems with applications to Ekeland's variational principle, fixed point and optimization problems,” Journal of Global Optimization, vol. 39, no. 4, pp. 509–527, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. L.-J. Lin and C.-I. Tu, “The studies of systems of variational inclusions problems and variational disclusions problems with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 7, pp. 1981–1998, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. L.-J. Lin, C.-S. Chuang, and S. Al-Homidan, “Ekeland type variational principle with applications to quasi-variational inclusion problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 651–661, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” Uspekhi Matematicheskikh Nauk, vol. 3, no. 1, pp. 3–95, 1948. View at Zentralblatt MATH
  23. Y. C. Wong and K. F. Ng, Partially Ordered Topological Vector Spaces, Clarendon Press, Oxford, UK, 1973, Oxford Mathematical Monographs.
  24. J. Zhu, G. Isac, and D. Zhao, “Pareto optimization in topological vector spaces,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 22–31, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. C. Pontini, “Inclusion theorems for nonexplosive and strongly exposed cones in normed spaces,” Journal of Mathematical Analysis and Applications, vol. 148, no. 2, pp. 275–286, 1990. View at Publisher · View at Google Scholar
  26. J. Zhu, X. Liu, and V. Postolică, “Ekeland's principle and the density of the Ekeland's point in topological vector spaces,” Nonlinear Analysis Forum, vol. 11, no. 2, pp. 153–163, 2006. View at Zentralblatt MATH
  27. K. Włodarczyk, R. Plebaniak, and M. Doliński, “Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 5022–5031, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. K. Włodarczyk and R. Plebaniak, “Periodic point, endpoint, and convergence theorems for dissipative set-valued dynamic systems with generalized pseudodistances in cone uni-form and uniform spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 864536, 32 pages, 2010.
  29. K. Włodarczyk and R. Plebaniak, “Quasigauge spaces with generalized quasipseudodistances and periodic points of dissipative set-valued dynamic systems,” Fixed Point Theory and Applications, vol. 2011, Article ID 712706, 22 pages, 2011. View at Zentralblatt MATH
  30. J.-X. Fang, “The variational principle and fixed point theorems in certain topological spaces,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 398–412, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. I. L. Reilly, P. V. Subrahmanyam, and M. K. Vamanamurthy, “Cauchy sequences in quasipseudometric spaces,” Monatshefte für Mathematik, vol. 93, no. 2, pp. 127–140, 1982. View at Publisher · View at Google Scholar
  32. D. Guo, Y. J. Cho, and J. Zhu, Partial Ordering Methods in Nonlinear Problems, Nova Science Publishers, Hauppauge, NY, USA, 2004.
  33. G. Isac, “Pareto optimization in infinite-dimensional spaces: the importance of nuclear cones,” Journal of Mathematical Analysis and Applications, vol. 182, no. 2, pp. 393–404, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH